首页 >> 科研项目 >> 论文选集 >> 文章内容

2006年论文列表

[日期:2012-10-30]   来源:陈兰荪  作者:陈兰荪   阅读:235
1 Corrigendum to “Extinction and permanence of one-prey multi-predators of Holling type II function response system with impulsive biological control”: [J. Theor. Biol. 235 (2005) 495–503]
Journal of Theoretical Biology, Volume 239, Issue 3, 7 April 2006, Page 400
Yongzhen Pei, Lansun Chen, Qingrui Zhang, Changguo Li
2 Dynamic complexities of a food chain model with impulsive perturbations and Beddington–DeAngelis functional response
Chaos, Solitons & Fractals, Volume 27, Issue 3, February 2006, Pages 768-777
Shuwen Zhang, Dejun Tan, Lansun Chen
3 Almost periodic solution of non-autonomous Lotka–Volterra predator–prey dispersal system with delays
Journal of Theoretical Biology, Volume 243, Issue 4, 21 December 2006, Pages 562-574
Xinzhu Meng, Lansun Chen
4 Existence of periodic solution of order one of planar impulsive autonomous system
Journal of Computational and Applied Mathematics, Volume 186, Issue 2, 15 February 2006, Pages 466-481
Guangzhao Zeng, Lansun Chen, Lihua Sun
5Analysis of a predator–prey model with Holling II functional response concerning impulsive control strategy
Journal of Computational and Applied Mathematics, Volume 193, Issue 1, 15 August 2006, Pages 347-362
Bing Liu, Zhidong Teng, Lansun Chen
6 A pest management SI model with periodic biological and chemical control concern
Applied Mathematics and Computation, Volume 183, Issue 2, 15 December 2006, Pages 1018-1026
Jianjun Jiao, Lansun Chen
7Chaotic behavior of a chemostat model with Beddington–DeAngelis functional response and periodically impulsive invasion
Chaos, Solitons & Fractals, Volume 29, Issue 2, July 2006, Pages 474-482
Shuwen Zhang, Dejun Tan, Lansun Chen
8 Global attractivity of positive periodic solutions for nonlinear impulsive systems
Nonlinear Analysis, Volume 65, Issue 10, 15 November 2006, Pages 1843-1857
Xianning Liu, Lansun Chen
9Chaos in periodically forced Holling type II predator–prey system with impulsive perturbations
Chaos, Solitons & Fractals, Volume 28, Issue 2, April 2006, Pages 367-376
Shuwen Zhang, Dejun Tan, Lansun Chen
10Positive periodic solution of a general discrete non-autonomous difference system of plankton allelopathy with delays
Journal of Computational and Applied Mathematics, Volume 197, Issue 2, 15 December 2006, Pages 446-456
Zhijun Liu, Lansun Chen
11Periodic solution of neutral Lotka–Volterra system with periodic delays
Journal of Mathematical Analysis and Applications, Volume 324, Issue 1, 1 December 2006, Pages 435-451
Zhijun Liu, Lansun Chen
12Chaos in periodically forced Holling type IV predator–prey system with impulsive perturbations
Chaos, Solitons & Fractals, Volume 27, Issue 4, February 2006, Pages 980-990
Shuwen Zhang, Dejun Tan, Lansun Chen
13Analysis of a delayed epidemic model with pulse vaccination and saturation incidence
Vaccine, Volume 24, Issues 35-36, 28 August 2006, Pages 6037-6045
Shujing Gao, Lansun Chen, Juan J. Nieto, Angela Torres
14Bifurcation and complexity of Monod type predator–prey system in a pulsed chemostat
Chaos, Solitons & Fractals, Volume 27, Issue 2, January 2006, Pages 447-458
Fengyan Wang, Shuwen Zhang, Lansun Chen, Lihua Sun
15 Ultimate behavior of predator-prey system with constant harvesting of the prey impulsively
Journal of Applied Mathematics and Computing, Volume 22, Numbers 1-2 149-158/ 20069
Lingzhen Dong, Lansun Chen, Lihua Sun and Jianwen Jia